MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS STEM EXTENSION; PROSTHESIS, KNEE

ONKOS SURGICAL ELEOS STEM EXTENSION; PROSTHESIS, KNEE
Model Number KSP14100E
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Information (3190)
Date of Event 02/26/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
This report is for one of five devices involved in this event, please refer to report 3013450937-2019-00069, 3013450937-2019-00070, 3013450937-2019-00071, and 3013450937-2019-00072.The device history record and sterilization batch release record were reviewed and indicated that the component involved met specification.The clinical director, present during the case, indicated that there was no apparent damage to the revised component, and it was unable to be obtained for further analysis.Should additional information be obtained the repot will be supplemented.
 
Event or Problem Description
Patient underwent a revision surgery due to the resurfacing femur loosening and the resurfacing femur and stem extension dissociating.

Brand Name
ELEOS STEM EXTENSION
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany, nj
MDR Report Key9886206
Report Number3013450937-2020-00046
Device Sequence Number2896717
Product Code KRO
UDI-Device IdentifierB278KSP14100E0
UDI-PublicB278KSP14100E0
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/26/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/21/2025
Device Model NumberKSP14100E
Device Catalogue NumberKSP14100E
Device Lot Number1703575
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/26/2020
Initial Report FDA Received Date03/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age21 YR